# SDR AALA20040923

- Difficulty date: August 31, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 02018753
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - CABIN EMERGENCY LIGHTS AT SEAT 22D INOPERATIVE.  FOUND BROKEN WIRES FROM EMERGENCY LIGHT PIG TAIL FROM SEAT TO HARNESS.  REPLACED HARNESS ASSEMBLY FOR BROKEN WIRES FROM EMERGENCY LIGHT PIG TAIL FROM SEAT TO HARNESS AT SEAT 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
